Previous |  Up |  Next

Article

Keywords:
Kurzweil-Stieltjes integral; generalized bounded variation; variational measure; Stieltjes derivative
Summary:
We present sufficient conditions ensuring Kurzweil-Stieltjes equiintegrability in the case when integrators belong to the class of functions of generalized bounded variation.
References:
[1] Bongiorno, B., Piazza, L. Di: Convergence theorems for generalized Riemann-Stieltjes integrals. Real Anal. Exch. 17 (1991-92), 339-361. DOI 10.2307/44152212 | MR 1147373 | Zbl 0758.26006
[2] Bongiorno, B., Piazza, L. Di, Skvortsov, V.: A new full descriptive characterization of \hbox{Denjoy-Perron} integral. Real Anal. Exch. 21 (1995-96), 656-663. DOI 10.2307/44152676 | MR 1407278 | Zbl 0879.26026
[3] Faure, C.-A.: A descriptive definition of the KH-Stieltjes integral. Real Anal. Exch. 23 (1998-99), 113-124. DOI 10.2307/44152834 | MR 1609775 | Zbl 0944.26014
[4] Fraňková, D.: Regulated functions. Math. Bohem. 116 (1991), 20-59. MR 1100424 | Zbl 0724.26009
[5] Frigon, M., Pouso, R. L.: Theory and applications of first-order systems of Stieltjes differential equations. Adv. Nonlinear Anal. 6 (2017), 13-36. DOI 10.1515/anona-2015-0158 | MR 3604936 | Zbl 1361.34010
[6] Gordon, R. A.: Another look at a convergence theorem for the Henstock integral. Real Anal. Exch. 15 (1989-90), 724-728. DOI 10.2307/44152048 | MR 1059433 | Zbl 0708.26005
[7] Gordon, R. A.: The Integrals of Lebesgue, Denjoy, Perron, and Henstock. Graduate Studies in Mathematics 4. AMS, Providence (1994). DOI 10.1090/gsm/004 | MR 1288751 | Zbl 0807.26004
[8] Hoffmann, H.: Descriptive Characterisation of the Variational Henstock-Kurzweil-Stieltjes Integral and Applications. PhD thesis. Karlsruher Institue of Technology, Karlsruhe. Available at https://publikationen.bibliothek.kit.edu/1000046600 (2014).
[9] Kurzweil, J., Jarník, J.: Equiintegrability and controlled convergence of Perron-type integrable functions. Real Anal. Exch. 17 (1991-92), 110-139. DOI 10.2307/44152200 | MR 1147361 | Zbl 0754.26003
[10] Lee, P. Y.: Lanzhou Lectures on Henstock Integration. Series in Real Analysis 2. World Scientific, London (1989). DOI 10.1142/0845 | MR 1050957 | Zbl 0699.26004
[11] Monteiro, G. A., Satco, B.: Distributional, differential and integral problems: equivalence and existence results. Electron. J. Qual. Theory Differ. Equ. 2017 (2017), Paper No. 7, 26 pages. DOI 10.14232/ejqtde.2017.1.7 | MR 3606985 | Zbl 06931238
[12] Monteiro, G. A., Slavík, A., Tvrdý, M.: Kurzweil-Stieltjes Integral. Theory and Applications. Series in Real Analysis 15. World Scientific, Hackensack (2019). DOI 10.1142/9432 | MR 3839599 | Zbl 06758513
[13] Pouso, R. L., Rodríguez, A.: A new unification of continuous, discrete, and impulsive calculus through Stieltjes derivatives. Real Anal. Exch. 40 (2015), 319-354. DOI 10.14321/realanalexch.40.2.0319 | MR 3499768 | Zbl 1384.26024
[14] Saks, S.: Theory of the Integral. With two additional notes by Stefan Banach. Monografie Matematyczne Tom. 7. G. E. Stechert & Co., New York (1937). MR 0167578 | Zbl 0017.30004
[15] Satco, B.-R.: Measure integral inclusions with fast oscillating data. Electron. J. Differ. Equ. 2015 (2015), Paper No. 107, 13 pages. MR 3358479 | Zbl 1314.45005
[16] Schwabik, Š.: Variational measures and the Kurzweil-Henstock integral. Math. Slovaca 59 (2009), 731-752. DOI 10.2478/s12175-009-0160-1 | MR 2564330 | Zbl 1212.26014
[17] Schwabik, Š.: General integration and extensions I. Czech. Math. J. 60 (2010), 961-981. DOI 10.1007/s10587-010-0087-2 | MR 2738960 | Zbl 1224.26030
[18] Schwabik, Š.: General integration and extensions II. Czech. Math. J. 60 (2010), 983-1005. DOI 10.1007/s10587-010-0088-1 | MR 2738961 | Zbl 1224.26031
[19] Schwabik, Š., Vrkoč, I.: On Kurzweil-Henstock equiintegrable sequences. Math. Bohem. 121 (1996), 189-207. MR 1400612 | Zbl 0863.26009
[20] Schwabik, Š., Ye, G.: Topics in Banach Space Integration. Series in Real Analysis 10. World Scientific, Hackensack (2005). DOI 10.1142/5905 | MR 2167754 | Zbl 1088.28008
[21] Thomson, B. S.: Real Functions. Lecture Notes in Mathematics 1170. Springer, Berlin (1985). DOI 10.1007/BFb0074380 | MR 0818744 | Zbl 0581.26001
[22] Ward, A. J.: The Perron-Stieltjes integral. Math. Z. 41 (1936), 578-604. DOI 10.1007/BF01180442 | MR 1545641 | Zbl 0014.39702
Partner of
EuDML logo